# SDR YENA2020110400517

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE SHEAR TIE ON FRAME 35 BETWEEN STR 28L TO STR 27L ON FWD CARGO COMPARTMENT (1 EA) CPCP RELATED 53-22-003.  REMOVED AND REPLACED STRUCTURE SHEAR TIE ON FRAME 35 BETWEEN STR 28L TO STR 27L ON FWD CARGO COMPARTMENT (1 EA), IAW E190 SRM 51-40-08 AND DWG 190-23014-429.  ACCOMPLISHED ON AEROMAN NCR 2020-317375.  CLASSIFIED AS MAJOR.
